Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 36, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 9, 2007, 7:15 PM CDT for Webb County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2007, 7:15 PM CDT (00:15 UTC)
- Expired
- Jun 9, 2007, 9:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 179 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1134 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 100016
FFWCRP
TXC479-100215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
715 PM CDT SAT JUN 9 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL WEBB COUNTY IN SOUTH TEXAS
* UNTIL 915 PM CDT
* AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED LOCALIZED RAINFALL OF 2 INCHES OR MORE IN
THE CITY OF LAREDO AND ALSO EAST OF THE TOWN OF RIO BRAVO.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...LAREDO AND ORVIL.
ADDITIONAL LOCALIZED POCKETS OF RAINFALL FROM 1 TO 2 INCHES ARE
POSSIBLE IN THE WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2770 9943 2728 9913 2728 9932 2731 9937
2728 9946 2765 9956
$$
SCC1 follow-up statement
000
WGUS74 KCRP 100116
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
816 PM CDT SAT JUN 9 2007
TXC479-100124-
WEBB-
INCLUDING THE CITY OF LAREDO
816 PM CDT SAT JUN 9 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL WEBB
COUNTY...
THE STORMS THAT HAD PROMPTED THE FLASH FLOOD WARNING FOR THE CITY OF
LAREDO AND THE TOWN OF RIO BRAVO HAVE EXITED THE WARNED AREA.
HENCE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 2770 9943 2728 9913 2728 9932 2731 9937
2728 9946 2765 9956
$$
SCCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:06 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 9, 6:06 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 606 PM CDT SAT JUN 9 2007 .UPDATE...DEEPER MOISTURE/INSTABILITY ALONG THE RIO GRANDE THIS EVENING WITH MODEST LOW LEVEL CONVERGENCE. SCATTERED THUNDERSTORMS WILL CONTINUE TO DRIFT NORTHWEST OUT OF ZAPATA COUNTY AND AFFECT WESTERN PORTIONS OF WEBB COUNTY. UPDATED TO INCREASE RAIN CHANCES TO 30 PERCENT FOR LAREDO AREA. NO OTHER CHANGES MADE AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 76 91 74 91 74 / 10 10 0 0 0 VICTORIA 74 93 72 92 72 / 10 10 10 0 0 LAREDO 78 102 75 103 77 / 30 10 10 0 0 ALICE 75 95 73 93 73 / 10 10 10 0 0 ROCKPORT 79 88 77 91 77 / 10 10 0 0 0 COTULLA 76 98 74 96 74 / 20 10 10 0 0 KINGSVILLE 76 94 74 93 73 / 10 10 10 0 0 NAVY CORPUS 78 88 77 90 78 / 10 10 0 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && TMT/89...UPDATE
Hazardous weather outlook, Jun 9, 5:58 AM CDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 558 AM CDT SAT JUN 9 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-101100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 558 AM CDT SAT JUN 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ALONG THE SEA BREEZE BOUNDARY THIS AFTERNOON AND EARLY THIS EVENING MAINLY OVER THE WESTERN COASTAL BEND AND RIO GRANDE PLAINS. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND LOCALLY HEAVY RAIN. HEAT INDICIES OF 105 TO 109 CAN ALSO BE EXPECTED IN THESE SAME AREAS...AND PRIMARILY BETWEEN 11AM AND 6PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE SLIGHT CHANCES OF SEA BREEZE INDUCED THUNDERSTORMS ACROSS THE OUTLOOK AREA WEDNESDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JM/JAR
In the hours before
Special weather statement, Jun 9, 6:07 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 607 PM CDT SAT JUN 9 2007 TXZ239-092345- WEBB- 607 PM CDT SAT JUN 9 2007 ...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY... AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EL CENIZO...OR 14 MILES SOUTH OF LAREDO... MOVING NORTHWEST AT 20 MPH. PEA SIZE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. CORDERO
Special weather statement, Jun 9, 6:33 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 633 PM CDT SAT JUN 9 2007 TXZ239-100000- WEBB- 633 PM CDT SAT JUN 9 2007 ...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY... AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RIO BRAVO...OR 8 MILES SOUTH OF LAREDO... MOVING NORTH AT 30 MPH. THIS STORM WILL BE NEAR... LAREDO BY 640 PM CDT. ORVIL BY 655 PM CDT. WINDS 30 TO 40 MPH...BRIEF HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THIS STORM. CORDERO
Special weather statement, Jun 9, 6:58 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 658 PM CDT SAT JUN 9 2007 TXZ239-100030- WEBB- 658 PM CDT SAT JUN 9 2007 ...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY ALONG THE BORDER REGION INCLUDING LAREDO... AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAREDO...MOVING NORTHWEST AT 20 MPH. PEA SIZE HAIL...HEAVY RAIN...DANGEROUS CLOUD TO GROUND LIGHTNING AND WINDS 30 TO 40 MPH WILL CONTINUE WITH THIS STORM. PREVIOUSLY AT LAREDO INTERNATIONAL AIRPORT A THUNDERSTORM WIND GUST OF 36 MPH WAS REPORTED BY AUTOMATED SENSORS AT 637 PM. SCC
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.